# SDR CKSA97255

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Grd Shift Mech
- Condition: Out Of Adjust
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

MANIFOLD AIR PRESSURE WOULD NOT GO ABOVE 15 PSI AT CLIMB POWER (3 TC'S ON) RIGHT BLEED SWITCHES HAD NO EFFECT ON PRESSURE WITH CROSSFEED CLOSED AND NR 1 AND 2 BLEEDS ON MANIFOLD PRESSURE OVER 20 AND VARIES AS HIGH AS 40 PSI.  CABIN ALTITUDE WARNING HORN CAME ON WITH CABIN AT 2,000 FEET.  CABIN PRESSURIZATION VARIED WILDLY AND CABIN BASICALLY FOLLOWED AIRCRAFT ALTITUDE.  ADJUSTED GROUND SHIFT MECHANISM IAW DC8 MM 32-2-4.  FUEL DUMP 62,000 LBS IN INTERNATIONAL AIRSPACE.
